# SDR IXXA06RNG026S

- Difficulty date: April 4, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND CORROSION ON HORIZONTAL STABILIZER LOWER SKIN AT STATION XAR 0.00 TO REAR SPAR LEFT HAND.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGE 20.  THICKNESS MEASUREMENT PERFORMED AND IT WAS FOUND OUT OF LIMITS IAW DC8 SRM 55-2-0 PAGE 12.  PERMANENT REPAIR WAS PERFORMED IAW EWO ATI 55-016.
